首页 | 本学科首页   官方微博 | 高级检索  
     

具连续偏差变元的二阶阻尼微分方程的振动性
引用本文:林文贤. 具连续偏差变元的二阶阻尼微分方程的振动性[J]. 中国科学院大学学报, 2012, 29(5): 594-598. DOI: 10.7523/j.issn.2095-6134.2012.5.003
作者姓名:林文贤
作者单位:韩山师范学院数学与应用数学系, 广东 潮州 521041
摘    要:获得一类具有连续偏差变元的非线性二阶阻尼泛函微分方程所有解振动的若干充分条件. 所得结果包含和推广了已有文献中的相关结论,并给出2个应用实例.

关 键 词:阻尼项  中立型方程  振动性  连续偏差变元  
收稿时间:2011-04-25
修稿时间:2011-06-27

Oscillation for certain second-order damped differential equations with continuous deviating arguments
LIN Wen-Xian. Oscillation for certain second-order damped differential equations with continuous deviating arguments[J]. , 2012, 29(5): 594-598. DOI: 10.7523/j.issn.2095-6134.2012.5.003
Authors:LIN Wen-Xian
Affiliation:Department of Mathematics and Applied Mathematics, Hanshan Normal University, Chaozhou 521041, Guangdong, China
Abstract:We obtain sufficient conditions for the oscillation of all solutions of the nonlinear second-order damped functional differential equations with continuous deviating arguments. This work generalizes and improves some known results. The main results are illustrated by two examples.
Keywords:damping terms   neutral differential equation   oscillation   continuous deviating arguments
点击此处可从《中国科学院大学学报》浏览原始摘要信息
点击此处可从《中国科学院大学学报》下载全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号